# SDR SWAA2021011140458

- Difficulty date: January 6, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Section 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE IN 48 SECTION JUST AFT OF STAB TRIM ACCESS COMPARTMENT DOOR BS 1064; LBL 19; WL 205 / REMOVED CORROSION ON SHEAR TIE JUST AFT OF STAB TRIM ACCESS COMPARTMENT DOOR BS 1064; LBL 19; WL 205; BLEND WAS 1' X .8' X .003'. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-07-1A-1 DWG# 148A0933 59042U 07JAN2021. TREATED AND PRIMED IAW SRM 53-00-07-1A-1 59042U 07JAN2021
